# SDR 2002FA0000040

- Difficulty date: December 6, 2001
- Submitted: January 14, 2002
- Operation: General aviation
- Aircraft: N757KP
- Make and model: Cessna R182
- Aircraft serial: R18201242
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot Assy
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FORWARD BEARING AREA OF LEFT MAIN GEAR PIVOT WAS DETERMINED TO BE CRACKED AND LEAKING BREAK FLUID.  THE PIVOT ASSEMBLY WAS REPLACED WITH A USED SERVICEABLE PIVOT ASSEMBLY OF THE SAME PART NUMBER.
